# SDR ABXA010649

- Difficulty date: December 20, 2001
- Submitted: December 21, 2001
- Operation: Air carrier
- Aircraft: N815AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46097
- Aircraft time: 72,040 hours, 26,284 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 56489332
- Part serial: ABXM187
- Condition: Missing
- Location: Rt Mlg
- Part time: 2,462 hours, 1,252 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE POST FLIGHT WALKAROUND, THE RIGHT MAIN LANDING GEAR CENTER DOOR WAS MISSING.  INSTALLED THE MAIN GEAR CENTER DOOR IAW DC-8 MM 32-12-01.
